ID 1452
FullText File
Title Alternative
Some open problems in o-minimal expansions of the field of real numbers
Authors
DOI
Journal Title
Bulletin of the Faculty of Education, Wakayama University. Natural science
ISSN
13424645
NCID
AN00257977
Volume
57
Start Page
1
End Page
7
Published Date
2007-02-28
Language
eng
Keywords Alternative
C^r Nash maps
definable C^r maps
definable C^r manifolds
o-minimal
Abstract Alternative
Let M = (R, +, ・, <, ...) be an o-minimal expansion of the standard structure R= (R, +, ・, >) of the field R of real numbers. In this paper, we collect some open problems in M.
Content Type
Departmental Bulletin Paper
Text Version
publisher
Accession No.
KJ00004684668